# SDR ASOA201200035

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 553-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED AT FS 553.00 THRU FS 565.00.  REMOVED SEAT TRACK IAW SRM 51-41-02-001-001-A01, FOUND TO EXCEED ALLOWABLE LIMITS IAW SRM 53-31-49-101-001-A01.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343,  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
